CSpace

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
Quasi-Potential Calculation and Minimum Action Method for Limit Cycle 期刊论文
JOURNAL OF NONLINEAR SCIENCE, 2019, 卷号: 29, 期号: 3, 页码: 961-991
Authors:  Lin, Ling;  Yu, Haijun;  Zhou, Xiang
Favorite  |  View/Download:37/0  |  Submit date:2020/01/10
Rare event  Non-gradient system  Quasi-potential  Limit cycle  Minimum action method  
矩阵形式二次修正Maxwell-Dirac系统的多尺度算法 期刊论文
计算数学, 2019, 卷号: 41.0, 期号: 004, 页码: 419-439
Authors:  付姚姚;  曹礼群
Favorite  |  View/Download:21/0  |  Submit date:2021/01/14
Maxwell-Dirac系统  二次修正  矩阵形式  多尺度渐近方法  Crank-Nicolson有限差分方法  自适应棱单元方法  
CP-P Stokes finite element pair on sub-hexahedron tetrahedral grids 期刊论文
CALCOLO, 2017, 卷号: 54, 期号: 4, 页码: 1403-1417
Authors:  Zhang, Shangyou;  Zhang, Shuo
View  |  Adobe PDF(1589Kb)  |  Favorite  |  View/Download:221/34  |  Submit date:2018/07/23
Stokes problem  Mixed finite element  Continuous quadratic velocity  Discontinuous pressure  Hexahedral grid  Tetrahedral grid  
Analysis on inexact block diagonal preconditioners for elliptic PDE-constrained optimization problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 10, 页码: 2423-2437
Authors:  Huang, Na;  Ma, Chang-Feng
View  |  Adobe PDF(577Kb)  |  Favorite  |  View/Download:206/30  |  Submit date:2018/07/25
PDE-constrained optimization  Saddle point matrices  Preconditioner  Cholesky decomposition  Spectral bound  
DELAYED OPTIMAL CONTROL OF STOCHASTIC LQ PROBLEM 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2017, 卷号: 55, 期号: 5, 页码: 3370-3407
Authors:  Ni, Yuan-Hua;  Yiu, Ka-Fai Cedric;  Zhang, Huanshui;  Zhang, Ji-Feng
Favorite  |  View/Download:31/0  |  Submit date:2018/07/25
stochastic linear-quadratic optimal control  transmission delay  forward-backward stochastic difference equation  convexity  
Preconditioned Iterative Methods for Algebraic Systems from Multiplicative Half-Quadratic Regularization Image Restorations 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2010, 卷号: 3, 期号: 4, 页码: 461-474
Authors:  Bai, Zhong-Zhi;  Huang, Yu-Mei;  Ng, Michael K.;  Yang, Xi
Favorite  |  View/Download:25/0  |  Submit date:2018/07/30
Edge-preserving  image restoration  multiplicative half-quadratic regularization  Newton method  preconditioned conjugate gradient method  constraint preconditioner  eigenvalue bounds  
BLOCK-TRIANGULAR PRECONDITIONERS FOR SYSTEMS ARISING FROM EDGE-PRESERVING IMAGE RESTORATION 期刊论文
Journal of Computational Mathematics, 2010, 卷号: 28, 期号: 6, 页码: 848
Authors:  Bai Zhongzhi;  Huang Yumei;  Michael K Ng
Favorite  |  View/Download:22/0  |  Submit date:2018/07/30
Solutions of a nonlinear Dirac equation with external fields 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2008, 卷号: 190, 期号: 1, 页码: 57-82
Authors:  Ding, Yanheng;  Ruf, Bernhard
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Modified Bernoulli iteration methods for quadratic matrix equation 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2007, 卷号: 25, 期号: 5, 页码: 498-511
Authors:  Bai, Zhong-Zhi;  Gao, Yong-Hua
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
quadratic matrix equation  quadratic eigenvalue problem  solvent  Bernoulli's iteration  Newton's method  local convergence  
modifiedbernoulliiterationmethodsforquadraticmatrixequation 期刊论文
journalofcomputationalmathematics, 2007, 卷号: 25, 期号: 5, 页码: 498
Authors:  ZhongZhiBai;  YongHua Gao
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10